Rational Illogicality

Williams, JRG orcid.org/0000-0003-4831-2954 (2018) Rational Illogicality. Australasian Journal of Philosophy, 96 (1). pp. 127-141. ISSN 0004-8402

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2017 Australasian Association of Philosophy . This is an Accepted Manuscript of an article published by Taylor & Francis in Australasian Journal of Philosophy on 15 Jun 2017, available online: http://www.tandfonline.com/10.1080/00048402.2017.1323933. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: logic, rationality, Bayesian, probabilism, uncertainty, accuracy
Dates:
  • Published: 2018
  • Accepted: 9 April 2017
  • Published (online): 15 June 2017
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Arts, Humanities and Cultures (Leeds) > School of Philosophy, Religion and History of Science (Leeds) > School of Philosophy (Leeds)
Funding Information:
FunderGrant number
EU - European Union312938
Depositing User: Symplectic Publications
Date Deposited: 11 May 2017 12:30
Last Modified: 15 Dec 2018 01:38
Status: Published
Publisher: Taylor & Francis
Identification Number: https://doi.org/10.1080/00048402.2017.1323933

Share / Export

Statistics